# SDR ASAA2024020247752

- Difficulty date: February 2, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,755 hours, 18,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065003000
- Part serial: TB13040
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD. FLAP LOWER TRAILING EDGE WEDGE, MIDDLE CLUSTER REQUIRES REPAIR. GROUNDED - YES. REMOVED 9.4" X 10.5" DAMAGED LH INBD FLAP LWR SKIN & CORE 83" FROM INBD EDGE / 5.5" FROM TE IDENTIFIED AS MIDDLE CLUSTER & REPAIRED IAW A320-200 SRM 57-52-00-300-093 REV.147. REMOVED & INSTALLED 14EA FASTENERS, APPLIED FILLET SEAL TO DOUBLER IAW A320-200 SRM 57-52-00-300-093 REV.147. RESTORED FINISH IAW A320-200 SRM 57-52-00-300-093 REV 147 & A320-200 SRM  51-75-12-911-002 REV.147. FH-48753:06, FC-18421, WV-015. ALL LOCATED IN ZONE 2. PART# D5757065003600 S/N TB-13040. THIS IS A PERMANENT CATEGORY A REPAIR
